Lazarev, Andrey and Schedler, Travis (2012) Curved infinity-algebras and their characteristic classes. Journal of Topology, 5 (3). pp. 503-528. ISSN 1753-8416Full text not available from this repository.
In this paper, we study a natural extension of Kontsevich's characteristic class construction for A∞- and L∞-algebras to the case of curved algebras. These define homology classes on a variant of his graph homology that allows vertices of valence at least 1. We compute this graph homology, which is governed by star-shaped graphs with odd-valence vertices. We also classify non-trivially curved cyclic A∞- and L∞- algebras over a field up to gauge equivalence, and show that these are essentially reduced to algebras of dimension at most 2 with only even-ary operations. We apply the reasoning to compute stability maps for the homology of Lie algebras of formal vector fields. Finally, we explain a generalization of these results to other types of algebras, using the language of operads. A key observation is that operads governing curved algebras are closely related to the Koszul dual of those governing unital algebras.
|Journal or Publication Title:||Journal of Topology|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||31 Oct 2012 10:55|
|Last Modified:||10 Apr 2014 00:17|
Actions (login required)